# SDR SWIA202265384

- Difficulty date: April 3, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 13,744 hours, 9,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR12 CENTERLINE COCKPIT FLOOR SUPPORT BEAM HAS ATTACH ANGLE CRACKED UNDER CANNON PLUGS AS MARKED   (C CHECK RO 4/16/22)    / REMOVED AND REPLACED FR12 CENTERLINE COCKPIT FLOOR SUPPORT BEAM ATTACH ANGLE REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06. APPLIED C.I.C. REF CPM 51-25-00.
